Affordable Access

Publisher Website

Phantom Maps and Purity in Modular Representation Theory, III

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
248
Issue
2
Identifiers
DOI: 10.1006/jabr.2001.9043

Abstract

Abstract In the third installment of this paper, we exhibit two phantom maps between kG-modules, whose composite is not projective, whenever k is an uncountable field of characteristic p and G is a finite group of p-rank at least 2.

There are no comments yet on this publication. Be the first to share your thoughts.